Advanced Search
Article Contents
Article Contents

Global dynamics and diffusion limit of a one-dimensional repulsive chemotaxis model

Abstract Related Papers Cited by
  • In the first part of this paper, we investigate the qualitative behavior of classical solutions for a one-dimensional parabolic system derived from a repulsive chemotaxis model on bounded domains. It is shown that classical solutions to the initial-boundary value problem exist globally in time for large data and converge to constant equilibrium states exponentially in time. The results indicate that repulsive chemotaxis exhibits a strong tendency against pattern formation. In the second part, we study diffusion limit and convergence rate of the model toward a non-diffusive problem studied in [11]. It is shown that when the chemical diffusion coefficient $\varepsilon$ tends to zero, the solution is convergent in $L^{\infty}$-norm with respect to $\varepsilon$ at order $O(\varepsilon)$.
    Mathematics Subject Classification: Primary: 35K55, 35K57, 35K45, 35K50; Secondary: 92C15, 92C17, 92B99.


    \begin{equation} \\ \end{equation}
  • [1]

    W. Alt and D. Lauffenburger, Transient behavior of a chemotaxis system modelling certain types of tissue inflammation, J. Math. Biol., 24 (1987), 691-722.doi: 10.1007/BF00275511.


    D. Balding and D. McElwain, A mathematical model of tumour-induced capillary growth, J. Theor. Biol., 114 (1985), 53-73.doi: 10.1016/S0022-5193(85)80255-1.


    S. Childress, Chemotactic collapse in two dimensions, Lect. Notes in Biomath., 55 (1984), 61-68.doi: 10.1007/978-3-642-45589-6_6.


    T. Cieślak, P. Laurencot and C. Morales-Rodrigo, Global existence and convergence to steady states in a chemorepulsion system, Banach Center Publ., 81 (2008), 105-117.doi: 10.4064/bc81-0-7.


    J. Guo, J. Xiao, H. Zhao and C. Zhu, Global solutions to a hyperbolic-parabolic coupled system with large initial data, Acta Math. Sci. Ser. B Engl. Ed, 29 (2009), 629-641.doi: 10.1016/S0252-9602(09)60059-X.


    D. Horstmann, From 1970 until present: The Keller-Segel model in chemotaxis and its con- sequences I, Jahresberichte der DMV, 105 (2003), 103-165.


    E. Keller and L. Segel, Initiation of slime mold aggregation viewed as an instability, J. Theor. Biol., 26 (1970), 399-415.doi: 10.1016/0022-5193(70)90092-5.


    E. Keller and L. Segel, Traveling bands of chemotactic bacteria: a theoretical analysis, J. Theor. Biol., 26 (1971), 235-248.doi: 10.1016/0022-5193(71)90051-8.


    H. Levine and B. Sleeman, A system of reaction diffusion equations arising in the theory of reinforced random walks, SIAM J. Appl. Math., 57 (1997), 683-730.doi: 10.1137/S0036139995291106.


    D. Li, T. Li and K. Zhao, On a hyperbolic-parabolic system modeling chemotaxis, Math. Models Methods Appl. Sci, 21 (2011), 1631-1650.doi: 10.1142/S0218202511005519.


    T. Li, R. Pan and K. Zhao, Global dynamics of a chemotaxis model on bounded domains with large data, SIAM J. Appl. Math., 72 (2012), 417-443.doi: 10.1137/110829453.


    T. Li and Z. Wang, Nonlinear stability of traveling waves to a hyperbolic-parabolic system modeling chemotaxis, SIAM J. Appl. Math., 70 (2009), 1522-1541.doi: 10.1137/09075161X.


    T. Li and Z. Wang, Nonlinear stability of large amplitude viscous shock waves of a hyperbolic-parabolic system arising in chemotaxis, Math. Models Methods Appl. Sci., 20 (2010), 1967-1998.


    T. Li and Z. Wang, Asymptotic nonlinear stability of traveling waves to conservation laws arising from chemotaxis, J. Differential Equations, 250 (2011), 1310-1333.doi: 10.1016/j.jde.2010.09.020.


    T. Li and Z. Wang, Steadily propagating waves of a chemotaxis model, Math. Biosci., 240 (2012), 161-168.doi: 10.1016/j.mbs.2012.07.003.


    C. Lin, W. Ni and I. Takagi, Large amplitude stationary solutions to a chemotaxis system, J. Differential Equations, 72 (1988), 1-27.doi: 10.1016/0022-0396(88)90147-7.


    J. Murray, "Mathematical Biology I: An Introduction," 3rd edition, Springer-Verlag, New York, 2002.


    H. Othmer and A. Stevens, Aggregation, blowup and collapse: The ABC's of taxis in reinforced random walks, SIAM J. Appl. Math., 57 (1997), 1044-1081.doi: 10.1137/S0036139995288976.


    L. Segel, A theoretical study of receptor mechanisms in bacterial chemotaxis, SIAM J. Appl. Math., 32 (1977), 653-665.doi: 10.1137/0132054.


    J. Sherratt, E. Sage and J. Murray, Chemical control of eukaryotic cell movement: a new model, J. Theor. Biol., 162 (1993), 23-40.doi: 10.1006/jtbi.1993.1074.


    Y. Tao, L. Wang and Z. Wang, Large-time behavior of a parabolic-parabolic chemotaxis model with logarithmic sensitivity in one dimension, Discrete Contin. Dyn. Syst - Series B., 18 (2013), 821-845.


    Y. Tao and Z. Wang, Competing effects of attraction vs. repulsion in chemotaxis, Math. Models. Methods Appli. Sci., 23 (2013), 1-36.doi: 10.1142/S0218202512500443.


    Z. Wang and T. Hillen, Shock formation in a chemotaxis model, Math. Methods. Appl. Sci., 31 (2008), 45-70.doi: 10.1002/mma.898.


    M. Winkler, Global solutions in a fully parabolic chemotaxis system with singular sensitivity, Math. Methods Appl. Sci., 34 (2011), 176-190.doi: 10.1002/mma.1346.


    Y. Yang, H. Chen and W. Liu, On existence of global solutions and blow-up to a system of the reaction-diffusion equations modelling chemotaxis, SIAM J. Math. Anal., 33 (2001), 763-785.doi: 10.1137/S0036141000337796.


    M. Zhang and C. Zhu, Global existence of solutions to a hyperbolic-parabolic system, Proc. Amer. Math. Soc., 135 (2006), 1017-1027.doi: 10.1090/S0002-9939-06-08773-9.

  • 加载中

Article Metrics

HTML views() PDF downloads(155) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint